# SDR YENA20160830788

- Difficulty date: August 30, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N612JB
- Make and model: Airbus A320-232
- Aircraft serial: 2447
- Aircraft time: 46,014 hours, 16,025 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, CORROSION WAS DISCOVERED ON DOG LEG BEAM BETWEEN Y1162-Y1292, FRAME 66-FRAME 67.  DOG LEG BEAM BETWEEN Y1162-Y1292, FRAME 66-67 WAS REPLACED IAW SRM 51-72-11 AND SRM 51-42-11, REV 114.
